dc.contributor.authorLing, San
dc.date.accessioned2013-04-23T09:12:51Z
dc.date.available2013-04-23T09:12:51Z
dc.date.copyright1994en_US
dc.date.issued1994
dc.identifier.citationLing, S. (1994). The Fitting Ideal of J0(q)(Fpn) over the Hecke Algebra. Journal of Algebra, 164(2), 563-575.en_US
dc.identifier.issn0021-8693en_US
dc.identifier.urihttp://hdl.handle.net/10220/9861
dc.description.abstractAbstract is not available.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesJournal of algebraen_US
dc.rights© 1994 Academic Press. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Algebra, Academic Press. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1006/jabr.1994.1078].en_US
dc.subjectDRNTU::Science::Mathematics::Algebra
dc.titleThe fitting ideal of J0(q)(Fpn) over the Hecke algebraen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1006/jabr.1994.1078
dc.description.versionAccepted versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record